# SDR F3LA00107

- Difficulty date: May 26, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shroud
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION REPORTED APU UPPER SHROUD FORWARD LT LIGHTNING HOLE CRACKED.  MAINTENANCE REMOVED DAMAGED AREA.  FABRICATED DOUBLER AND REPAIRED PER SRM 53-30-1 AND 51-40-2.  (M)
